Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 91, NWS Green Bay, WI

December 27, 2016

NWS Green Bay, WI issued this small craft advisory at Dec 27, 2016, 3:02 PM CST. It took effect at Dec 28, 2016, 9:00 AM CST. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2016, 3:02 PM CST (21:02 UTC)
In effect from
Dec 28, 2016, 9:00 AM CST
Expired
Dec 30, 2016, 9:00 AM CST
In force
48 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

553 
WHUS73 KGRB 272102
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
302 PM CST TUE DEC 27 2016

...WINDS WILL INCREASE LATE WEDNESDAY MORNING...

.SOUTH WINDS WILL INCREASE BEGINNING WEDNESDAY MORNING AND REMAIN
GUSTY THROUGH FRIDAY MORNING. WINDS WILL ALSO CREATE HIGHER WAVES
HAZARDOUS TO SMALL CRAFT...ESPECIALLY ON LAKE MICHIGAN.

LMZ521-522-541>543-280515-
/O.CAN.KGRB.SC.Y.0090.000000T0000Z-161227T2200Z/
/O.NEW.KGRB.SC.Y.0091.161228T1500Z-161230T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
302 PM CST TUE DEC 27 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 9 AM CST
FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED FOR THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO 9 AM
CST FRIDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE
REMAINDER OF THIS AFTERNOON.

* WEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE TO DIMINISH TO 10 TO
  15 KNOTS THIS AFTERNOON AND EVENING.

* WAVES OF 1 TO 3 FEET ARE EXPECTED THROUGH THIS AFTERNOON.

* ANOTHER SMALL CRAFT ADVISORY HAS BEEN ISSUED BEGINNING WEDNESDAY
  AS SOUTH WINDS BECOME GUSTY AND WAVES WILL BUILD ON LAKE
  MICHIGAN.

* WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS LATE WEDNESDAY
  MORNING. A FEW GUSTS TO 30 KNOTS WEDNESDAY AFTERNOON.

* WAVES...BUILDING TO 1 TO 3 FEET ON THE BAY...AND 4 TO 6 FEET ON
  THE LAKE LATE WEDNESDAY MORNING AND AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
12 follow-up statements
897 
WHUS73 KGRB 280319
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
919 PM CST TUE DEC 27 2016

...GUSTY WINDS DEVELOPING LATE WEDNESDAY MORNING...

.SOUTH WINDS WILL INCREASE WEDNESDAY MORNING AND REMAIN GUSTY
THROUGH FRIDAY MORNING. WINDS WILL ALSO CREATE HIGHER WAVES
HAZARDOUS TO SMALL CRAFT...ESPECIALLY ON LAKE MICHIGAN.

LMZ521-522-541>543-281130-
/O.CON.KGRB.SC.Y.0091.161228T1500Z-161230T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
919 PM CST TUE DEC 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
9 AM CST FRIDAY...

* WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS LATE WEDNESDAY
  MORNING. GUSTS TO 30 KNOTS POSSIBLE WEDNESDAY AFTERNOON.

* WAVES...BUILDING TO 1 TO 3 FEET ON THE BAY...AND 4 TO 6 FEET ON
  THE LAKE WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
518 
WHUS73 KGRB 280914
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
314 AM CST WED DEC 28 2016

...GUSTY WINDS ARRIVING BY MIDDAY...

.SOUTH WINDS WILL INCREASE BY MIDDAY AND REMAIN GUSTY THROUGH
FRIDAY MORNING. THE WINDS WILL ALSO CREATE HIGHER WAVES HAZARDOUS
TO SMALL CRAFT...ESPECIALLY ON LAKE MICHIGAN.

LMZ541-281715-
/O.NEW.KGRB.GL.W.0017.161228T1500Z-161229T0000Z/
/O.EXT.KGRB.SC.Y.0091.161229T0000Z-161230T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
314 AM CST WED DEC 28 2016

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
9 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS LATE THIS MORNING.
  GUSTS TO 35 KNOT GALES THROUGH THE AFTERNOON HOURS.

* WAVES...BUILDING TO 1 TO 3 FEET ON THE BAY...AND 4 TO 6 FEET 
  ON THE LAKE WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-542-543-281715-
/O.CON.KGRB.SC.Y.0091.161228T1500Z-161230T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
314 AM CST WED DEC 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 AM CST FRIDAY...

* WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS. GUSTS TO 30 KNOTS
  POSSIBLE THIS AFTERNOON.

* WAVES...BUILDING TO 1 TO 3 FEET ON THE BAY...AND 4 TO 6 FEET 
  ON THE LAKE WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
021 
WHUS73 KGRB 281617
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1017 AM CST WED DEC 28 2016

...GUSTY WINDS THROUGH FRIDAY MORNING...

.GUSTY SOUTH WINDS ARE EXPECTED LATE THIS MORNING INTO THE
AFTERNOON...THEN VEER TO THE WEST LATE THIS EVENING AND CONTINUE
THROUGH FRIDAY MORNING. THE WINDS WILL ALSO CREATE HIGH WAVES
HAZARDOUS TO SMALL CRAFT...ESPECIALLY ON LAKE MICHIGAN THROUGH
THIS EVENING.

LMZ541-290030-
/O.CON.KGRB.GL.W.0017.000000T0000Z-161229T0000Z/
/O.CON.KGRB.SC.Y.0091.161229T0000Z-161230T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1017 AM CST WED DEC 28 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST FRIDAY...

* WINDS...SOUTH 15 TO 25 KNOTS...GALE FORCE GUSTS TO 35 KNOTS THIS
  AFTERNOON...VEERING TO THE WEST LATE THIS EVENING.

* WAVES...1 TO 3 FEET ON THE BAY. WAVES WILL BUILD TO 4 TO 7 FEET
  ON THE LAKE THIS AFTERNOON THEN SUBSIDE TO 2 TO 4 FEET
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-542-543-290030-
/O.CON.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1017 AM CST WED DEC 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...SOUTH 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS POSSIBLE
  THIS AFTERNOON...VEERING TO THE WEST LATE THIS EVENING.

* WAVES...1 TO 3 FEET ON ICE FREE AREAS OF THE BAY. WAVES OF 3 TO
  5 FEET ARE EXPECTED ON THE LAKE THROUGH EARLY EVENING...
  SUBSIDING TO 1 TO 3 FEET TONIGHT INTO THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
393 
WHUS73 KGRB 282126
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
326 PM CST WED DEC 28 2016

...GUSTY WINDS THROUGH FRIDAY MORNING...

.GUSTY SOUTH WINDS ARE EXPECTED TO CONTINUE THIS EVENING...THEN
VEER TO THE WEST LATE THIS EVENING AND CONTINUE THROUGH FRIDAY
MORNING. THE WINDS WILL ALSO CREATE HIGH WAVES HAZARDOUS TO SMALL
CRAFT...ESPECIALLY ON LAKE MICHIGAN THROUGH TONIGHT.

LMZ541-290530-
/O.CON.KGRB.GL.W.0017.000000T0000Z-161229T0000Z/
/O.CON.KGRB.SC.Y.0091.161229T0000Z-161230T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
326 PM CST WED DEC 28 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...SOUTH 15 TO 25 KNOTS...GALE FORCE GUSTS TO 35 KNOTS 
  THIS AFTERNOON...VEERING TO THE WEST LATE THIS EVENING. 

* WAVES...WAVES 4 TO 7 FEET ON THE LAKE THIS EVENING THEN
  SUBSIDING TO 3 TO 5 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-542-543-290530-
/O.CON.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
326 PM CST WED DEC 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...SOUTH 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS POSSIBLE 
  THIS AFTERNOON...VEERING TO THE WEST LATE THIS EVENING. 

* WAVES...1 TO 3 FEET ON ICE FREE AREAS OF THE BAY. WAVES OF 4 TO
  7 FEET ARE EXPECTED ON THE LAKE THROUGH EARLY EVENING...SUBSIDING
  TO 3 TO 5 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
908 
WHUS73 KGRB 282357
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
557 PM CST WED DEC 28 2016

...GUSTY WINDS THROUGH FRIDAY MORNING...

.GUSTY SOUTH WINDS ARE EXPECTED TO CONTINUE THIS EVENING...THEN
VEER TO THE WEST LATE THIS EVENING AND CONTINUE THROUGH FRIDAY
MORNING. THE WINDS WILL ALSO CREATE HIGH WAVES HAZARDOUS TO SMALL
CRAFT...ESPECIALLY ON LAKE MICHIGAN THROUGH TONIGHT.

LMZ541-290800-
/O.EXP.KGRB.GL.W.0017.000000T0000Z-161229T0000Z/
/O.CON.KGRB.SC.Y.0091.161229T0000Z-161230T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
557 PM CST WED DEC 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...
...GALE WARNING WILL EXPIRE AT 6 PM CST THIS EVENING...

* WINDS...SOUTH 15 TO 25 KNOTS...GUSTS TO 30 KNOTS POSSIBLE THIS
  EVENING...VEERING TO THE WEST LATE THIS EVENING.

* WAVES...WAVES 4 TO 7 FEET ON THE LAKE THIS EVENING THEN 
  SUBSIDING TO 3 TO 5 FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-542-543-290800-
/O.CON.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
557 PM CST WED DEC 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...SOUTH 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS POSSIBLE
  THIS EVENING...VEERING TO THE WEST LATE THIS EVENING.

* WAVES...1 TO 3 FEET ON ICE FREE AREAS OF THE BAY. WAVES OF 4 
  TO 7 FEET ARE EXPECTED ON THE LAKE THROUGH EARLY EVENING... 
  SUBSIDING TO 3 TO 5 FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
861 
WHUS73 KGRB 290325
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
925 PM CST WED DEC 28 2016

...GUSTY WINDS THROUGH FRIDAY MORNING...

.GUSTY SOUTHWEST WINDS CONTINUE THIS EVENING...THEN VEER TO THE
WEST OVERNIGHT. WINDS REMAIN STRONG THROUGH FRIDAY MORNING. THE
WINDS WILL ALSO CREATE HIGH WAVES HAZARDOUS TO SMALL CRAFT...
ESPECIALLY ON LAKE MICHIGAN THROUGH TONIGHT.

LMZ521-522-541>543-291130-
/O.CON.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
925 PM CST WED DEC 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...SOUTHWEST AT 15 TO 25 KNOTS VEERING WEST
  OVERNIGHT...GUSTS TO 30 KNOTS.

* WAVES...1 TO 3 FEET ON ICE FREE AREAS OF THE BAY. WAVES OF 4 TO
  7 FEET ARE EXPECTED ON THE LAKE THIS EVENING... SUBSIDING TO 3
  TO 5 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
901 
WHUS73 KGRB 291014
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
414 AM CST THU DEC 29 2016

...GUSTY WINDS THROUGH FRIDAY MORNING...

.GUSTY WEST WINDS WILL CONTINUE THROUGH FRIDAY MORNING. 

LMZ521-522-541>543-291815-
/O.CON.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
414 AM CST THU DEC 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...WEST AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. A FEW
  GALE FORCE GUSTS ARE POSSIBLE SOUTH OF KEWAUNEE THIS AFTERNOON
  AND EARLY EVENING.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
804 
WHUS73 KGRB 291554
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
954 AM CST THU DEC 29 2016

...GUSTY WINDS THROUGH FRIDAY MORNING...

.GUSTY WEST WINDS WILL CONTINUE THROUGH FRIDAY MORNING AS A LOW
PRESSURE SYSTEM MOVES AWAY FROM THE REGION.

LMZ521-522-541>543-300000-
/O.CON.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
954 AM CST THU DEC 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...WEST AT 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. A
  FEW GALE FORCE GUSTS ARE POSSIBLE...ESPECIALLY SOUTH OF KEWAUNEE
  THIS AFTERNOON AND EARLY EVENING.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
784 
WHUS73 KGRB 292106
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
306 PM CST THU DEC 29 2016

...GUSTY WINDS THROUGH FRIDAY MORNING...

.GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH FRIDAY
MORNING AS A LOW PRESSURE SYSTEM MOVES AWAY FROM THE REGION.

LMZ521-522-541>543-300515-
/O.CON.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
306 PM CST THU DEC 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...WEST TO NORTHWEST AT 15 TO 25 KNOTS WITH GUSTS TO AROUND
  30 KNOTS. A FEW GALE FORCE GUSTS ARE POSSIBLE... ESPECIALLY
  SOUTH OF KEWAUNEE EARLY THIS EVENING.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
141 
WHUS73 KGRB 300317
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
917 PM CST THU DEC 29 2016

...GUSTY WINDS THROUGH FRIDAY MORNING...

.GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH FRIDAY MORNING AS A
LOW PRESSURE SYSTEM MOVES AWAY FROM THE REGION.

LMZ521-522-541>543-301130-
/O.CON.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
917 PM CST THU DEC 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...NORTHWEST AT 15 TO 25 KNOTS WITH GUSTS TO AROUND 30
  KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
963 
WHUS73 KGRB 301026
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
426 AM CST FRI DEC 30 2016

...GUSTY WINDS DIMINISHING...

.GUSTY NORTHWEST WINDS WILL DIMINISH THIS MORNING AS A LOW
PRESSURE SYSTEM MOVES AWAY FROM THE REGION.

LMZ521-522-541>543-301500-
/O.CON.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
426 AM CST FRI DEC 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WINDS...NORTHWEST AT 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
394 
WHUS73 KGRB 301529
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
929 AM CST FRI DEC 30 2016

...INCREASING WINDS AND WAVES LATE FRIDAY NIGHT INTO SATURDAY
AFTERNOON...

.STRONG SOUTHERLY WINDS WILL BRING A RAPID INCREASE IN WAVE
HEIGHTS AS WELL SOME GUSTY CONDITIONS FRIDAY NIGHT. WINDS ARE
EXPECTED TO SHIFT WESTWARDS INTO SATURDAY WITH FREQUENT GUSTS
POSSIBLE INTO THE EARLY AFTERNOON AS WAVES BEGIN TO SETTLE ONCE
MORE.

LMZ541>543-302330-
/O.EXP.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/
/O.NEW.KGRB.SC.Y.0092.161231T0600Z-161231T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
929 AM CST FRI DEC 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
CST SATURDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
CST SATURDAY. 

* WINDS...NORTHWEST AT 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 
  KNOTS.

* WAVES...4 TO 6 FEET AFTER MIDNIGHT DECREASING TO 3 TO 5
  SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-301630-
/O.EXP.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
929 AM CST FRI DEC 30 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES HAVE SUBSIDED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 27, 2:00 PM CST, 1 hour 2 minutes earlier.

Area forecast discussion, Dec 27, 2:00 PM CST, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
200 PM CST Tue Dec 27 2016

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Wednesday
Issued at 200 PM CST Tue Dec 27 2016

Low clouds and scattered flurries continued as of mid afternoon.
Temperatures ranged from around 10 above across the far north
to the lower 20s across northeast and east-central Wisconsin.

The scattered flurries should come to an end and most of the low
clouds should dissipate late this afternoon or early this evening.
Low temperatures tricky as there will be a short period of clear
to partly cloudy skies and light winds. The combination of a light
southwest or south wind and increasing clouds should keep
temperatures steady or slowly rising after midnight.

Southerly winds will be on the increase by late morning with the
strongest winds across northeast Wisconsin. There is a chance of
light snow later Wednesday afternoon across north-central
Wisconsin. High temperatures should approach 30 across the
north and the middle to upper 30s across northeast Wisconsin.

.LONG TERM...Wednesday Night Through Tuesday
Issued at 200 PM CST Tue Dec 27 2016

Medium range progs remain consistent with a few clipper type
systems sliding over the Great Lakes region for the later half of
the week and into the weekend. A little better chance for snow
early next week and then possibly turning colder.

Timing and track of clipper systems the primary forecast challenge
through Saturday. Surface low track with the first clipper remains
northeast of the area. Progs indicate decent height falls toward
Thursday with cold air advection along with steeper mid level
lapse rates. As a result increased pops for snow showers although
accumulation will be minor.

Medium range models continue to track a second clipper system
just north and east of the forecast area toward Saturday, but a
more southern track compared to previous runs. Snow chances have
been increased across the area as a result, with lake effect snow
showers at the end of the event.

An upper ridge builds into the area for Sunday into early Monday
for quiet weather. Focus then turns to the early next week
system. GFS has significantly backed off with the intensity in
terms of a deeper low pressure system and also trending colder
with respect all snow for precipitation type. However the ECMWF
has trended faster and deeper along with a more eastern track
with this system for more accumulating snow across the region.
Broad upper trough building into the western two thirds of the
country next week, indicate a possible shift to colder
temperatures, or slightly below normal levels for now.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1147 AM CST Tue Dec 27 2016

MVFR CIGS and flurries will continue across much of the area through
much of the afternoon. The flurries should end later this afternoon
or early this evening. The MVFR cigs should improve to the VFR
category this afternoon or this evening. Winds are expected to
back to the southwest then to south/southeast late tonight and
Wednesday. Increasing southerly winds can be expected late
Wednesday morning and afternoon. Did add some low level wind shear
to the 18z for all taf sites late Wednesday morning. Chances for
snow will be increasing across north-central Wisconsin Wednesday
afternoon as a system passes to the north of the area.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Eckberg
LONG TERM......TDH
AVIATION.......Eckberg
Hazardous weather outlook, Dec 27, 2:21 PM CST, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
221 PM CST TUE DEC 27 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
221 PM CST TUE DEC 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

A STORM SYSTEM MAY TRACK OVER THE WESTERN GREAT LAKES REGION
TOWARD MONDAY. IT IS TOO EARLY TO DETERMINE THE TRACK AND
INTENSITY OF THIS SYSTEM AS WELL AS SNOW AMOUNTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-282030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
221 PM CST TUE DEC 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

ECKBERG/TDH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 10:49 PM CSTSmall Craft AdvisoryGRB16 hr

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.